# SDR IPXA2023112266828

- Difficulty date: November 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,364 hours, 13,886 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* L/H KRUGER FLAP SURROUND HAS DAMAGE STRUCTURE DAMAGE REMOVED DAMAGED UPPER SKIN .RIBS & STRUCTURE FROM L/H KARMAN FAIRING REF SRM 53-15-63 & 51-40-21
